Binary block-codes of $MV$-algebras and Fibonacci sequences

Document Type : Research Paper

Authors

1 Department of Pure Mathematics, Faculty of Mathematics and Computer, Shahid Bahonar University of Kerman, Kerman, Iran

2 Department of Mathematics, Faculty of Mathematics and Computer Science, Sirjan University of Technology, Sirjan, Iran.

10.29252/as.2022.2671

Abstract

In this paper, the notion of an $M$-function and cut function on a set are introduced and investigated several properties. We use algebraic properties to introduce an algorithm which show that every finite $MV$-algebras and Fibonacci sequences determines a block-code and presented some connections between Fibonacci sequences, $MV$-algebras and binary block-codes. Furthermore, an $MV$-algebra arising from block-codes is established.

Keywords


[1] M. Afshar Jahanshahi and A. Borumand Saeid, Fibonacci sequences on MV-algebras, J. Korean Soc. Math. Educ. Ser. B, 25 No. 4 (2018) 253-265.
[2] T. S. Atamewoue, Y. B. Jun, C. Lele, S. Ndjeya and S. Song, Codes based on residuated lattices, Commun Korean Math. Soc., 31 (2016) 27-40.
[3] A. Borumand Saeid, C. Flaut, S. Mayerova, M. Afshar and M. Rafsanjani, Some connections between BCK-algebras and n-ary block-codes, Soft Comput., 22 (2018) 41-46.
[4] A. Borumand Saeid, H. Fatemidokht, C. Flaut and M. Kuchaki Rafsanjani, On Codes based on BCK-algebras, J. Intell. Fuzzy Syst., 29 (2015) 2133-2137.
[5] C. C. Chang, Algebraic analysis of many valued logics, Trans. Amer. Math. Soc., 88(1958) 467-490.
[6] J. M. Font, A. J. Rodriguez and A. Torrens, Wajsberg algebra, Stochastica., 8 (1984) 5-31.
[7] C. Flaut and R. Vasile, Wajsberg algebras arising from binary block codes, Soft Comput., 24 No. 8 (2020) 6047-6058.
[8] H. S. Kim, J. Neggers and K. S. So, Generalized Fibonacci sequences in groupoids, Adv. Di_er. Equ., 2013 No. 1 (2013) 1-10.
[9] V. Marra and D. Mundici, Lukasiewicz logic and Changs MV-algebras in action, Trends in Logic, Vol. 20, eds: Special Volume for the 50 years of Studia Logica, V. F. Hendricks and J. Malinowski, Kluwer, 129-176, 2003.
[10] D. Mundici, MV-algebras are categorically equivalent to bounded commutative BCK-algebras, Math. J., 31 (1986) 889-894.